The label on my bottle says to not take the tenofovir with ibuprofen. However, I previously asked my doctor if ibuprofen (among many other question I had) would be okay to take alongside it occasionally --- and he said it was no problem.
Hmmm. What to believe? The label or the doctor? o_O
Any personal experience with the interaction of these two medications?
if you use it as a painkiller because of inflammation look for a real supplement of fish oil omega 3 (most contains such low amounts to be useless) that contains 4,5g minimum of fish oil (about epa 1-2g and dha 1-2g).doses as antinflammatory are 4,5-8g of fish oil which contains high levels of dha and epa
omega 3 can be more potent than antinflammatory drugs and have action to improve ur health taken every day
check also vitamin d level, i also used to take a lot of paracetamol for bone pains but since i started vitamin d supplement because i was severely deficent (new normal values 30-100ng/ml optimal 50-60ng/ml) all pains are gone
we might also suppose that hbvdna very low or und is the reason but i do think bone pains are related to vitamin d deficency which is made by cronic viral infections, on hbv more than 95% are deficent
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.